# SDR SWAA2025031203434

- Difficulty date: February 6, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY POWER SUPPLY BETWEEN STA 600 AND STA 620 LH SIDE AT PASSENGER CABIN 2025-112874 <[01].  REPLACED BATTERY POWER SUPPLY BETWEEN STA 600 AND STA 620 LH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-806 SEE INDIVIDUALS SIGN OFF BELOW. TEST IS OK.; [02] REPLACED BATTERY POWER SUPPLY BETWEEN STA 600 AND STA 620 LH SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-806. SEE INDIVIDUALS SIGN OFF BELOW. TEST IS OK.
